# SDR 2006FA0000550

- Difficulty date: May 11, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N533BM
- Make and model: Cessna 172S
- Aircraft serial: 172S8340
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HRS INSPECTION, FOUND FORWARD SPINNER BULKHEAD CRACKED IN 2 PLACES AROUND PROPELLER BOLT HOLES.  RECOMMENDATION: DIMPLING OF BOLT HOLES.  (K)
